# SDR FDEA202112213114

- Difficulty date: December 21, 2021
- Submitted: December 24, 2021
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22691
- Aircraft time: 76,914 hours, 32,527 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Part number: 311N51932
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

@2 PYLON LANDING FOR ACCESS PANEL #443GL HAS CORROSION FWD LOWER CORNER NACELLES/PYLONS - SKIN/PLATES/PANELS - #2 PYLON INBD SKIN PANEL, PP STA 114, INNER SURFACE, CORROSION   REPAIR PER FEDEX EA F-5430-T0366016
